MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, GREAT BRITAIN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, GREAT BRITAIN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number GB2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information of a service required for a trilogy evo, great britain device.There was no harm or injury reported.The device was not in patient use.During the evaluation of the trilogy evo, great britain device at third-party service center, an error indicating that either the backlight in display or the communication to the touchscreen failed was discovered in the event log.The device's display board was replaced to address the issue.Additionally, unrelated to the malfunction, the device's detachable battery was not returned with the device; however, it should be replaced to address an evt_detach_batt_wake_volt_failed error.The system board needs to be replaced to address an evt_cal_data error.The device's cooling fan needs to be replaced to address an evt_fan1_failure error.An additional error, evt_sw_upgrade_failure, was documented during evaluation without a definitive component identified for replacement.The device's air inlet foam filter, particulate filter, and muffler assembly need to be replaced to meet the four-year preventative maintenance requirement.The device has been serviced, inspected, tested, and has met acceptance criteria in accordance with all applicable customer requirements.

Brand Name
TRILOGY EVO, GREAT BRITAIN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24637715
Report Number2518422-2026-009752
Device Sequence Number13222210
Product Code CBK
UDI-Device Identifier00606959054127
UDI-Public(01)00606959054127
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGB2110X15B
Device Catalogue NumberGB2110X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown